question-icon

What causes black stools after having Pepto-Bismol?

default
Posted on Mon, 1 Jun 2015
Question: What should I do if i have a black stool ?
doctor
Answered by Dr. Rovena Murati (16 minutes later)
Brief Answer:
detailed below.

Detailed Answer:
Hello.

Welcome to Healthcare Magic.

If you have had black stools after taking pepto-bismol than you don't need to worry.The cause if pepto-bismol that you have taken.
If you have had black stools before taking pepto-bismol than you need to see a doctor and get examined to determine the cause.
The most common cause of black stool is gastrointestinal bleeding and it requires evaluation.

Hope it helps.
Let me know if you have any question or need any clarification.

Kind regards,
Dr.Rovena Murati
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rovena Murati

General & Family Physician

Practicing since :2013

Answered : 1243 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes black stools after having Pepto-Bismol?

Brief Answer: detailed below. Detailed Answer: Hello. Welcome to Healthcare Magic. If you have had black stools after taking pepto-bismol than you don't need to worry.The cause if pepto-bismol that you have taken. If you have had black stools before taking pepto-bismol than you need to see a doctor and get examined to determine the cause. The most common cause of black stool is gastrointestinal bleeding and it requires evaluation. Hope it helps. Let me know if you have any question or need any clarification. Kind regards, Dr.Rovena Murati